# SDR DALA2025091606820

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,614 hours, 41,516 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT L-CHECK, MAINTENANCE FOUND DAMAGE TO THE FUSELAGE FRAME AT STA 1260 BELOW S-26R. THE DAMAGE CONSISTED OF GOUGES AND BENT COMMON TO THE TRIM OUT AREA OF AN EXISTING REPAIR AREA INSTALLED PER REF.[B].  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER PER ER/A 628955-14. (LP 1200921)
